# SDR EIAA20111115253

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 112,088 hours, 25,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DOWN JACKING OF ACFT, BOARDING STAND IMPACTED AT BS 540 S23L.  MAJOR REPAIR ACCOMPLISHED,  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-30-03 PG. 51-54A
